On the structure of antimonates

Jain, D. V. S. ; Banerjee, A. K. (1961) On the structure of antimonates Journal of Inorganic and Nuclear Chemistry, 19 (1-2). pp. 177-179. ISSN 0022-1902

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/0022-1902(61)80063-8

Related URL: http://dx.doi.org/10.1016/0022-1902(61)80063-8


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:12929
Deposited On:11 Nov 2010 08:24
Last Modified:03 Jun 2011 07:00

Repository Staff Only: item control page